EconPapers    
Economics at your fingertips  
 

The Numerical Solution of Problems in Calculus of Variation Using B‐Spline Collocation Method

M. Zarebnia and M. Birjandi

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A B‐spline collocation method is developed for solving boundary value problems which arise from the problems of calculus of variations. Some properties of the B‐spline procedure required for subsequent development are given, and they are utilized to reduce the solution computation of boundary value problems to some algebraic equations. The method is applied to a few test examples to illustrate the accuracy and the implementation of the method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/605741

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:605741

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:605741